# SDR MZZA95029

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86426
- Make and model: Boeing 727227
- Aircraft serial: 21364
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Malfunction
- Location: Nr 2 Gen
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

FLT  NR 954 - ROR - WITH NR 1 ENGINE GENERATOR ALREADY ON MEL DEFERAL, AFTER AIRCRAFT DEPARTURE OUT OF ROR, NR 2 GENERATOR TRIPPED AND UNABLE TO RESET, PERFORMED APPROPRIATE ABNORMAL CHECKLIST.  AIRCRAFT DIVERTED BACK TO ROR.  MAINTENANCE TROUBLESHOT AND FOUND NR 2 GENERATOR CONTROL PANEL WAS AT FAULT.  DUE TO PARTS NOT AVAILABLE, SWAPPED NR 1 GCU WITH NR 2 GCU MFG P/N 902F242-5 S/N ON NR 1 5742, ON NR 2 2966.  ALL SYSTEMS CHECKS GOOD AND AIRCRAFT RETURN BACK IN SERVICE.  AFTER ARRIVAL GUAM, MAINTENANCE REPLACED NR 1 GENERATOR CSD ASSY MFG P/N 700842A S/N OFF 0880 ON 9236.  PRECAUTIONARY REPLACED NR 2 GENERATOR ASSY, MFG P/N 976J498-1 S/N OFF 7566 ON 6168.  ALL SYSTEM CHECKS GOOD.  (W)
